MathSciNet Relay Station
MathSciNet bibliographic data
MR137110 55.30
Barratt, M. G.; Milnor, John An example of anomalous singular homology. Proc. Amer. Math. Soc. 13 1962 293–297.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement